# SDR CA980909011

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) RAPID DEPRESSURIZATION OCCURRED AT 37,000 FEET, OXYGEN MASKS DEPLOYED CABIN ABOVE 14,000 FEET, CABIN RATE OF CLIMB EXCEEDED 8,000 FEET, CONTROL REGAINED IN DESCENT, LEVELLED AT 16,000 FEET, FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE REPLACED OUTFLOW VALVE AND CABIN PRESSURE CONTROLLER P/N 9022-15702-9, AND OXYGEN GENERATORS.  SYSTEM CHECKED SERVICEABLE.
